# SDR 96ZZZX305

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 141 - DURING LANDING AND TAXI, THE EGRESS LIGHTS FLICKERED ON AND OFF.  FOUND BATTERY PACK, MFG PN 5822-2, WEAK.  REPLACED BATTERY PACK AND EGRESS LIGHT, OPERATION CHECKED NORMAL.  CHECK C - 8-27-95 - STL.
